Markov Equilibria of Stochastic Games with Complementarities
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Szidarovszky, F & Yakowitz, S, 1977. "A New Proof of the Existence and Uniqueness of the Cournot Equilibrium," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 18(3), pages 787-789, October.
- Perez-Castrillo, J David & Verdier, Thierry, 1992. "A General Analysis of Rent-Seeking Games," Public Choice, Springer, vol. 73(3), pages 335-350, April.
- Okuguchi, Koji, 1993. "Unified approach to Cournot models : Oligopoly, taxation and aggregate provision of a pure public good," European Journal of Political Economy, Elsevier, vol. 9(2), pages 233-245, May.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:17:y:1996:i:2:p:177-199. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622836 .
We have no references for this item. You can help adding them by using this form .